# SDR SWAA2022113075172

- Difficulty date: November 23, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 72,192 hours, 43,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT POSITIONS L1 DOOR EXIT SIGN,  R1 FLOOR PROXIMITY AND R1 ESCAPE SLIDE INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-805. TESTED OK.
